# SDR SIMA20140628027

- Difficulty date: June 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,110 hours, 25,442 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 12033827001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIB BY UPPER MIDDLE HINGE POINT ON RUDDER 1 HAS A 1/8 INCH CRACK.  R & R IAW SRM 51-40-02.
